Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 24, Pages 3963-3977
http://dx.doi.org/10.1155/IJMMS.2005.3963

Fuzzy n-normed linear space

Department of Mathematics, Annamalai University, Annamalai Nagar, Tamilnadu 608002, India

Received 24 March 2005; Revised 29 September 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [20 citations]

The following is the list of published articles that have cited the current article.

  • Srinivasan Vijayabalaji, and Natesan Thillaigovindan, “FUZZY n-INNER PRODUCT SPACE,” Bulletin of the Korean Mathematical Society, vol. 44, no. 3, pp. 447–459, 2007. View at Publisher · View at Google Scholar
  • Srinivasan Vijayabalaji, Natesan Thillaigovindan, and Young-Bae Jun, “INTUITIONISTIC FUZZY n-NORMED LINEAR SPACE,” Bulletin of the Korean Mathematical Society, vol. 44, no. 2, pp. 291–308, 2007. View at Publisher · View at Google Scholar
  • Fatemeh Lael, and Kourosh Nourouzi, “Compact Operators Defined on 2-Normed and 2-Probabilistic Normed Spaces,” Mathematical Problems in Engineering, vol. 2009, pp. 1–18, 2009. View at Publisher · View at Google Scholar
  • Mausumi Sen, and Pradip Debnath, “Lacunary statistical convergence in intuitionistic fuzzy -normed linear spaces,” Mathematical and Computer Modelling, vol. 54, no. 11-12, pp. 2978–2985, 2011. View at Publisher · View at Google Scholar
  • Dongseung Kang, Heejeong Koh, and In Goo Cho, “On the Mazur–Ulam theorem in non-Archimedean fuzzy normed spaces,” Applied Mathematics Letters, vol. 25, no. 3, pp. 301–304, 2012. View at Publisher · View at Google Scholar
  • Choonkil Park, and Cihangir Alaca, “An introduction to 2-fuzzy n-normed linear spaces and a new perspective to the Mazur-Ulam problem,” Journal of Inequalities and Applications, vol. 2012, no. 1, pp. 14, 2012. View at Publisher · View at Google Scholar
  • Renu Chugh, and Seema Mehra, “On the Theory of Intuitionistic Fuzzy N-Inner Product Spaces with Applications,” Journal of Mathematics and Statistics, vol. 8, no. 2, pp. 198–210, 2012. View at Publisher · View at Google Scholar
  • M. Recai Turkmen, and Hakan Efe, “On Some Properties Of Closability Of Farthest Point Maps In Fuzzy n-Normed Spaces,” i-manager’s Journal on Mathematics, vol. 2, no. 4, pp. 33–38, 2013. View at Publisher · View at Google Scholar
  • Vijayabalaji, and Shyamsundar, “(λ, μ)-Fuzzy strong N-inner product space,” International Journal of Pure and Applied Mathematics, vol. 86, no. 6, pp. 941–949, 2013. View at Publisher · View at Google Scholar
  • Heejeong Koh, and Dongseung Kang, “On the Mazur-Ulam problem in non-Archimedean fuzzy 2-normed spaces,” Journal of Inequalities and Applications, vol. 2013, no. 1, pp. 507, 2013. View at Publisher · View at Google Scholar
  • Tian Zhou Xu, “On the Mazur-Ulam Theorem in Non-Archimedean Fuzzy -Normed Spaces,” ISRN Mathematical Analysis, vol. 2013, pp. 1–7, 2013. View at Publisher · View at Google Scholar
  • Selma Altundağ, and Esra Kamber, “Lacunary Δ-statistical convergence in intuitionistic fuzzy n-normed space,” Journal of Inequalities and Applications, vol. 2014, no. 1, pp. 40, 2014. View at Publisher · View at Google Scholar
  • Pradip Debnath, and Mausumi Sen, “Some completeness results in terms of infinite series and quotient spaces in intuitionistic fuzzy n-normed linear spaces,” Journal of Intelligent & Fuzzy Systems, vol. 26, no. 2, pp. 975–982, 2014. View at Publisher · View at Google Scholar
  • Nasrin Eghbali, John Michael Rassias, and Maryam Taheri, “On the Stability of a k-Cubic Functional Equation in Intuitionistic Fuzzy n-Normed Spaces,” Results in Mathematics, 2015. View at Publisher · View at Google Scholar
  • M. Recai Turkmen, and Hakan Efe, “On Some Properties of Linear Mapping in Fuzzy Anti n-Normed Spaces,” i-manager’s Journal on Mathematics, vol. 4, no. 4, pp. 9–21, 2015. View at Publisher · View at Google Scholar
  • B. Surender Reddy, and Srinivas, “Statistical convergence in fuzzy n-normed spaces,” International Journal of Pure and Applied Mathematics, vol. 104, no. 1, pp. 29–42, 2015. View at Publisher · View at Google Scholar
  • Mustafa M. Mohammed, and Awad A. Bakery, “Matrix ideal convergence in intuitionistic fuzzy n-normed spaces,” Journal of Computational and Theoretical Nanoscience, vol. 13, no. 3, pp. 1602–1608, 2016. View at Publisher · View at Google Scholar
  • Nabanita Konwar, and Pradip Debnath, “Continuity and Banach contraction principle in intuitionistic fuzzy n-normed linear spaces,” Journal of Intelligent & Fuzzy Systems, pp. 1–11, 2017. View at Publisher · View at Google Scholar
  • Dongseung Kang, “On the Mazur-Ulam theorem in non-archimedean fuzzy anti-2-normed spaces,” Filomat, vol. 31, no. 15, pp. 4915–4923, 2017. View at Publisher · View at Google Scholar
  • Nabanita Konwar, and Pradip Debnath, “Intuitionistic fuzzy n-normed algebra and continuous product,” Proyecciones, vol. 37, no. 1, pp. 63–83, 2018. View at Publisher · View at Google Scholar